# SDR DALA2023022101289

- Difficulty date: February 17, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,808 hours, 39,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 OVER AISLE EMERGENCY EXIT LIGHT BEHIND R2 DOOR INOP. CORRECTIVE ACTION: R+R BATTERY AND CHARGE HOC M732. R+R POWER SUPPLY BATTERY AT M9325 IAW B757 AMM 33-51-07. OPS CHECK GOOD. (9941981)
